# SDR MALA010199

- Difficulty date: February 6, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 423
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT FLAP PANEL 541 AT CHAFED AT THE AFT EDGE.  REFER TO CELSIUS W/O 19317, TASK 5523 AND SAAB STATEMENT 72SAS1691, AND SB34-57-012.  MAINTENANCE SMOOTHED, CHECKED LIMIT.  CHAFE DAMAGE IS OUT OF ALLOWABLE LIMIT REF: SAAB SRM51-10-10.  FOUND TO BE WITHIN LIMITS AS GIVEN IN SAAB STATEMENT 72SAS1691 AND SB34-57-012.  NDTPERFFVNDT006EDDY CURRENT NO CRACKS NOTED.  FABRICATED NEW CHAFE STRIP FROM .004 SHIM STOCK AND INSTALLED CHAFE STRIP IAW SAAB STATEMENT 72SAS1691.
